# SDR SWIA202157884

- Difficulty date: March 12, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE SPOTS OF CORROSION ON LH FLOOR SILL BETWEEN FS559+16 AND FS559+84.     (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED NEW LH FLOOR SILL P/N 601R31133-77 BETWEEN FS 559+16 AND FS 559+84 REF CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21, CRJ-200 SRM 51-42-15, CRJ-200 SRM 51-45-00, BOMBARDIER ENG. DWG. 601R31003 REV K, AND BOMBARDIER ENG. DWG. 601R31133 REV J. FOR COMPLETE DETAILS OF WORK PERFORMED SEE CONTINUATION CARD. PERFORMED LEAK CHECK OF LH FLOOR SILL TRANSITION DUCTS REF CRJ200 AMM 21-22-00-790-801, NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1003-SKY
